THC Concentrates and Distillates May Cause Some Health Issues
I wrote an article for a friend last week and it blew up. So, I asked him what he wanted to talk about this week. He said THC concentrates and distillates. You may not know what they are. Dabs and carts are what people are calling them.
The concentrates known as dabs can be a number of things but it is basically THC crystals. The purest form of THC. Some call it shatter, crumble or sauce. Watch it though. One hit of this stuff is like smoking a joint all in one hit. Kind of. I heard of one dude who took too big of a hit and had a lung collapse. It could be urban legend but if you ever see anyone do a dab... If they do a big enough one, they put their head down in their arm... That is the dance known as the dabbing.
Now, there is THC distillate. This stuff is everywhere.
This offers you the stealth vaporizing experience. It doesn't have the big skunk smell that sticks to you and people recognize. It smells fruity, looks and smells like someone vaporizing nicotine. Perfect for the holidays.
Overuse of these things, my buddy says, can lead you to the ER for some serious stomach cramping. One of his buddies, woke up in the middle of the night with leg seizures from over consumption. The dabs and distillates raise your THC tolerance so high... You stop getting high and start getting sick.
He says going back to flowers for a week should take care of it but going through it can be pretty overwhelming. Some people react to the terpenes used in the distillate process. Some react to the chemicals the grower used. Some react to the pesticides NO ONE SHOULD BE USING.
The best thing you can do to avoid the cramping is... Moderation. Only do dabs and distillate when you HAVE TO. Stick to the flowers, if you have the time and you should avoid the pain. Also, stay hydrated. Dehydration is what lead to the leg cramping.